×

zbMATH — the first resource for mathematics

Abstract homomorphisms of algebraic groups: problems and bibliography. (English) Zbl 0452.20045

MSC:
20G15 Linear algebraic groups over arbitrary fields
20H25 Other matrix groups over rings
20F28 Automorphism groups of groups
20F65 Geometric group theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Klingenberg W., Math. Ann 132 pp 180– (1956) · Zbl 0073.36404 · doi:10.1007/BF01360182
[2] Reiner I., Ann. of Math 66 pp 461– (1957) · Zbl 0079.03901 · doi:10.2307/1969903
[3] Dress A., Math. Z 85 pp 116– (1964) · Zbl 0124.13101 · doi:10.1007/BF01110371
[4] Keenan E.M., Ph.D. Thesis (1965)
[5] Stephenson W., J. London Math. Soc 1 (2) pp 177– (1969) · Zbl 0212.38007 · doi:10.1112/jlms/s2-1.1.177
[6] Faulkner J., Memoirs Amer. Math. Soc 104 (2) (1970)
[7] Riehm C., Amer. J. Math 92 (2) pp 499– (1970) · Zbl 0199.37601 · doi:10.2307/2373336
[8] Tits J., J. Algebra 20 (2) pp 250– (1972) · Zbl 0236.20032 · doi:10.1016/0021-8693(72)90058-0
[9] Borel A., Ann. of Math 97 (2) pp 499– (1973) · Zbl 0272.14013 · doi:10.2307/1970833
[10] Faulkner J., J. Algebra 26 (2) pp 1– (1973) · Zbl 0285.17004 · doi:10.1016/0021-8693(73)90032-X
[11] O’Meara O.T., Amer. Math. Soc (1974)
[12] Steinberg, R. 1974. ”Abstract Homomorphisms Of Simple Algebraic Groups”. Berlin: Springer-Verlag. (after A. Borel and J. Tits), Sém. Bourbaki, exp. 435, Lecture Notes in Math., 383
[13] Tits, J. Homomorphismes ”abstraits” de groupes de Lie. Symposia Math, dell’lnstituto Naz. di Alta Mat. Vol. 13, pp.479–499.
[14] Wagner, A. 1974.Groups generated by elations, Vol. 41, 190–205. Hamburg: Abh. Math. Sem. · Zbl 0288.20060
[15] Connors E.A., Amer. J. Math 98 pp 611– (1976) · Zbl 0348.20038 · doi:10.2307/2373809
[16] Hahn A., Amer. J. Math 98 pp 953– (1976) · Zbl 0363.20033 · doi:10.2307/2374036
[17] Mcdonald B.R., Trans. Amer. Math. Soc 215 pp 145– (1976)
[18] Hahn A., J. Algebra 45 pp 210– (1977) · Zbl 0363.20034 · doi:10.1016/0021-8693(77)90369-6
[19] Knüppel F., Beitrage zur Geometrischen Algebra pp 185– (1977) · doi:10.1007/978-3-0348-5573-0_24
[20] O’Meara O.T., J. Algebra 44 pp 93– (1977) · Zbl 0356.15002 · doi:10.1016/0021-8693(77)90167-3
[21] Solazzi R., J. Algebra 49 pp 225– (1977) · Zbl 0373.20046 · doi:10.1016/0021-8693(77)90283-6
[22] Callan D., J. Algebra 52 pp 475– (1978) · Zbl 0375.20033 · doi:10.1016/0021-8693(78)90251-X
[23] Hahn A., J. Algebra 51 pp 233– (1978) · Zbl 0375.20032 · doi:10.1016/0021-8693(78)90147-3
[24] Johnson A.A., J. reine angew. Math 298 pp 112– (1978)
[25] McDonald B.R., Trans. Amer. Math. Soc 246 pp 155– (1978)
[26] O’Meara O.T., Math. Surveys, Amer. Math. Soc (1978)
[27] James D.G., J. Algebra 56 pp 221– (1979) · Zbl 0404.20037 · doi:10.1016/0021-8693(79)90334-X
[28] Kantor W.M., Trans. Amer. Math. Soc 248 pp 347– (1979) · doi:10.1090/S0002-9947-1979-0522265-1
[29] Leung K.W., J. Algebra 61 pp 367– (1979) · Zbl 0428.20025 · doi:10.1016/0021-8693(79)90287-4
[30] Weisfeiler B., J. Algebra 57 pp 522– (1979) · Zbl 0406.20035 · doi:10.1016/0021-8693(79)90237-0
[31] Weisfeiler B., J. Algebra 60 pp 204– (1979) · Zbl 0429.20041 · doi:10.1016/0021-8693(79)90116-9
[32] Weisfeiler B., J. Algebra 60 pp 485– (1979) · Zbl 0417.20041 · doi:10.1016/0021-8693(79)90095-4
[33] James D.G., J. Algebra 63 pp 514– (1980) · Zbl 0428.14023 · doi:10.1016/0021-8693(80)90088-5
[34] Margulis G., On the multiplicative group of a quaternion algebra over a global field · Zbl 0503.12011
[35] McDonald B.R., Comm. Algebra 8 (9) pp 869– (1980) · Zbl 0436.20031 · doi:10.1080/00927878008822495
[36] Waterhouse W.C., Proc. Amer. Math. Soc 79 (9) pp 347– (1980)
[37] Bass H., The Grothendieck group of the category of abelian group automorphisms of finite order
[38] Carter D., Elementary expressions for unimodular matrices · Zbl 0572.20030 · doi:10.1080/00927878408823008
[39] Carter D., Bounded word length in SL (O)
[40] Franks J., The existence of Morse-Smale diffeo-morphisms
[41] Grayson D.R., SK1 of an inter.esting principal ideal domain
[42] Hahn A. In preparation
[43] James D.G., J. reine angew. Math
[44] James D.G., On the homomorphisms of unitary groups in preparation
[45] Lenstra H.W., Grothendieck groups of abelian group rings · Zbl 0467.16016 · doi:10.1016/0022-4049(81)90091-8
[46] Mcdonald B.R., Comm. Algebra
[47] McDonald B.R., Comm. Algebra
[48] Vaserstein, L.N. On the normal subgroups of GLnover a ring. Proc. Conf. on Alg. K-theory. Northwestern Univ. to appear in Lecture Notes in Math
[49] Veldkamp F.D., Projective planes over rings of stable rank 2 · Zbl 0468.51001 · doi:10.1007/BF00149352
[50] Weisfeiler B., J. Algebra
[51] Weisfeiler B., J. Algebra
[52] Gerstenhaber M., J. Algebra
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.